Pubblicazioni

LISTA DELLE PUBBLICAZIONI

[39] Crasta Graziano, De Cicco Virginia, Malusa Annalisa: Pairings between bounded divergence--measure vector fields and BVfunctions. Adv. Calc. Var. (2020). https://doi.org/10.1515/acv-2020-0058

[38] Crasta Graziano, De Cicco Virginia: An extension of the pairing theory between divergence-measure fields and BV functions and applications. J. Funct. Anal. 276 (2019), no. 8, 2605-2635.

[37] De Cicco Virginia, Giachetti Daniela, Oliva Francescantonio, Petitta Francesco: Dirichlet problems for singular elliptic equations with general nonlinearities. Calc. Var. Partial Differential Equations 58 (2019), no. 4.

[36] Crasta Graziano, De Cicco Virginia: Anzellotti's pairing theory and the Gauss-Green theorem. Adv. Math. 343 (2019), 935-970.

[35] De Cicco Virginia, Giachetti Daniela, Segura de Leon Sergio: Elliptic problems involving the 1-laplacian and a singular lower order term. J. London Math. Soc. (2) 99 (2019), no. 2, 349-376.

[34] Crasta Graziano, De Cicco Virginia: On the chain rule formulas for divergences and applications to conservation laws. Nonlinear Analysis, 153 (2017), 275-293.

[33] De Cicco Virginia: Nonautonomous chain rules in BV with Lipschitz dependence. Milan J. Math. 84 (2016), no. 2, 243-267.

[32] De Cicco Virginia: A new nonautonomous chain rule in BV. Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 27 (2016), 117-125.

[31] Crasta Graziano, De Cicco Virginia, De Philippis Guido, Ghiraldin Francesco: Structure of solutions of multidimensional conservation laws with discontinuous flux and applications to uniqueness. Arch. Rational Mech. Anal. 221 (2016) 961-985.

[30] De Cicco Virginia: Lower semicontinuity for nonautonomous surface integrals. Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 26 2015), 1-21.

[29] Crasta Graziano, De Cicco Virginia, De Philippis Guido: Kinetic formulation and uniqueness for scalar conservation laws with discontinuous flux. Comm. Partial Differential Equations 40 (2015), no. 4, 694-726.

[28] Amar Micol, De Cicco Virginia: Lower semicontinuity for polyconvex integrals without coercivity assumptions. Evol. Equ. Control Theory 3 (2014), no. 3, 363–372.

[27] Ambrosio Luigi, Crasta Graziano, De Cicco Virginia, De Philippis Guido: A nonautonomous chain rule in W1,p and BV. Manuscripta Math. 140 (2013), no. 3-4, 461–480.

[26] Crasta Graziano, De Cicco Virginia: A chain rule formula in BV and applications to conservation laws. SIAM J. Math. Anal. 43 (2011), no. 1, 430–456.

[25] De Cicco Virginia, Leone Chiara, Verde Anna: Lower semicontinuity in SBV for integrals with variable growth. SIAM J. Math. Anal. 42 (2010), no. 6, 3112–3128.

[24] Amar Micol, De Cicco Virginia, Fusco Nicola: Lower semicontinuity results for free discontinuity energies. Math. Models Methods Appl. Sci. 20 (2010), no. 5, 707–730.

[23] Amar Micol, De Cicco Virginia, Fusco Nicola: Lower semicontinuity and relaxation results in BV for integral functionals with BV integrands. ESAIM: Control, Optim. Calc. Var. 14 (2008), no. 3, 456–477.

[22] Amar Micol, De Cicco Virginia, Marcellini Paolo, Mascolo Elvira: Weak lower semicontinuity for non coercive polyconvex integrals. Adv. Calc. Var. 1 (2008), no. 2, 171–191.

[21] Amar Micol, De Cicco Virginia: Relaxation in BV for a class of functionals without continuity assumptions. NoDEA Nonlinear Differential Equations Appl. 15 (2008), no. 1-2, 25–44.

[20] De Cicco Virginia, Gori Michele: On supremal functionals defined in BV. Ann. Mat. Pura Appl. (4) 186 (2007), no. 4, 603-620.

[19] Amar Micol, De Cicco Virginia, Fusco Nicola: A relaxation result in BV for integral functionals with discontinuous integrand. ESAIM: Control, Optim. Calc. Var. 13 (2007), no. 2, 396-412.

[18] De Cicco Virginia, Fusco Nicola, Verde Anna: A chain rule formula in BV and application to lower semicontinuity. Calc. Var.Partial Differential Equations 28 (2007), no. 4, 427-447.

[17] Amar Micol, De Cicco Virginia: Quasi-polyhedral approximation of BV-functions. Ricerche Mat. 54 (2005), no. 2, 485-490.

[16] Amar Micol, De Cicco Virginia: A new approximation result for BV-functions. C. R. Math. Acad. Sci. Paris, 340 (2005), no. 10, 735-738.

[15] De Cicco Virginia, Fusco Nicola, Verde Anna: On L1-lower semicontinuity in BV. J. Convex Analysis 12 (2005), no. 1, 173–185.

[14] Dall’Aglio Andrea, De Cicco Virginia, Giachetti Daniela, Puel Jean-Pierre: Existence of bounded solutions for nonlinear elliptic equations in unbounded domains. NoDEA Nonlinear Differential Equations Appl. 11 (2004), no. 4, 431–450.

[13] De Cicco Virginia, Leoni Giovanni: A chain rule in L1(div) and its applications to lower semicontinuity. Calc. Var. Partial Differential Equations 19 (2004), no. 1, 23–51.

[12] De Cicco Virginia: Limits of nonlinear weighted Dirichlet problems in varying domains. Nonlinear Anal. 48 (2002), no. 2, 247–270.

[11] Dal Maso Gianni, De Cicco Virginia: Evans-Vasilesco Theorem in Dirichlet spaces. Rend. di Matematica, Serie VII 19 (1999), 1–15.

[10] De Cicco Virginia, Vivaldi M. Agostina: A Liouville type theorem for weighted elliptic equations. Advances in Math. Sciences Appl. 1 (1999), no. 9, 183–207.

[9] Dal Maso Gianni, De Cicco Virginia, Notarantonio Lino, Tchou Nicoletta: Limits of variational problems for Dirichlet forms in varying domains. J. de Math. Pures et Appl. 77 (1998), 89–116.

[8] De Cicco Virginia, Vivaldi M. Agostina: Harnack inequalities for Fuchsian type weighted elliptic equations. Comm. in P. D. E. 21 (9 & 10) (1996), 1321–1347.

[7] Braides Andrea, De Cicco Virginia: New lower semicontinuity and relaxation results for functionals defined on BV. Advances in Math. Sciences Appl. 6 (1996), 1–30.

[6] Amar Micol, De Cicco Virginia: Relaxation of quasi-convex integrals of arbitrary order. Proc. Roy. Soc. Edinburgh 124A (1994), 927–946.

[5] Braides Andrea, De Cicco Virginia: Relaxation and Gamma-convergence of quadratic forms in BV (I;Rn). Ann. Univ. Ferrara Sez. VII Sc. Mat. XXXVIII (1992), 145–175.

[4] Amar Micol, De Cicco Virginia: The uniqueness as a generic property for some one-dimensional segmentation problems. Rend. Sem. Mat. Univ. Padova, 88 (1992), 151–172.

[3] De Cicco Virginia: Lower semicontinuity for certain integral functionals on BV. Boll. U.M.I., (7) 5-B (1991), 293–313.

[2] De Cicco Virginia: A lower semicontinuity result for functionals on BV. Ricerche di Matematica, XXXIX, fasc. 2 (1990), 293–325.

[1] De Cicco Virginia, Marino Giuseppe: Composition operators on summable functions spaces. Le Matematiche XLIV (1989), no. 1, 3-20.